# SDR 2022F00496

- Difficulty date: October 13, 2022
- Submitted: December 7, 2022
- Operation: General aviation
- Aircraft: N456TK
- Make and model: Bolkms BK117C2
- Aircraft serial: 9139
- Aircraft time: 8,996 hours, 40,995 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Box Beam
- Part number: B533K5140203
- Condition: Cracked
- Location: Bs 4135
- Part time: 8,996 hours, 40,995 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE FOUND DAMAGE TO THE FWD RH BOX BEAM STA4135 WEB (P/N: B533K5141-201), STA4135 
EXTRUSION CAP (P/N: B533K5140 -203) AND THE INNER SKIN PANEL (P/N: B533K5605-211) IN THE FORM OF 
CRACKS.
